# SDR CALA0400440

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 311A17301
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN NR 1 ENGINE AFT LOWER PYLON AREA DIAGONAL BRACE.  THE DIAGONAL BRACE WAS REMOVED AND REPLACED IAW MM 54-10-01.
